Results 1 to 9 of 9

Thread: Singing the prednisone blues...unhhh

  1. #1
    Join Date
    Nov 2008
    Posts
    39
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Singing the prednisone blues...unhhh

    Well I am weaning slowly, I am now half of what I was as I make my way down to
    0. For months and months I was 30 to 40mg daily. but it looks like the cellcept is helping.. I think..

    So I started taking 20 mg the other day, after being on 22.5 for a week. Everything was fine until today...

    An overwhelming sadness has thumped me on the head.

    I have lost faith in myself
    I have lost faith in my life
    anytime anyone even questions me I become suspiciuos
    I have no energy to do anything
    Have you ever been so sad you just want to curl into a ball.

    yeah, I know what it is, so I am dealing with it I am bipolar so I know the deal, but even in some of my paticular bad swings, do I go this low. I think it is magnifing my already weaknes to depression., the only upside is I know what it is, but that doesn't make my feet any lighter.

    but I will put up with it to wean off, but boy this is going to feel like a lifetime.


    I am sure some of you have been through this...It's like someone has reached into your chest and tore the happiness right out of it.


    BAH.... I wont let it beat me...

  2. #2
    Join Date
    Jun 2006
    Location
    Virginia
    Posts
    509
    Thanks
    0
    Thanked 15 Times in 11 Posts

    Default

    Justdave I'm sorry to hear you are sad! That darn prednisone sure can do it! I'm tapering down too. I was on 60mg a day for over a month and that was toruture. I was on 40mg a day last week and for the next couple weeks I am on 20mg a day. I was really having bouts of depression on the hight doses! I know the bipolar doesn't help either! I hope that you start to feel some sunshine soon to help!
    Diagnosed in 1990 at age 11.
    Trust in the Lord with all of your heart!

  3. #3
    Join Date
    Jun 2009
    Location
    Long Island, NY
    Posts
    1,855
    Blog Entries
    3
    Thanks
    172
    Thanked 154 Times in 125 Posts

    Default

    oh Dave,
    I am sorry to hear how hard it is this time. Have you called the doctor and told him yet?
    Sandy
    As long as this body works, I am going to enjoy life to the fullest for each second of every moment that I can.



  4. #4
    Join Date
    Dec 2008
    Location
    Atlanta
    Posts
    3,115
    Blog Entries
    1
    Thanks
    27
    Thanked 80 Times in 69 Posts

    Default

    hi dave,

    yes, i know the feeling ....the emptiness in your heart just sucks the life right out of you....i am so very sorry that you are having to deal with all of this. Please hang on, like you said, you know the routine, you just have to go for the ride.....the good thing is that you know the ride will end, and you will be on level ground again.....

    your thoughts were incredibly descriptive and thought provoking.

    please keep us updated.....we will be thinking of you.
    Phyllis

    share a smile today

  5. #5
    Join Date
    Apr 2009
    Posts
    838
    Blog Entries
    5
    Thanks
    8
    Thanked 24 Times in 22 Posts

    Default

    Hi Dave. I'm so sorry you're going through that. ((((((Hugs))))))

    I like your attitude...that you ain't gonna let it beat you. Reading your post inspired me today. Thanks!

  6. #6
    Join Date
    Mar 2009
    Location
    Lebanon, Pa.
    Posts
    802
    Blog Entries
    4
    Thanks
    26
    Thanked 82 Times in 57 Posts

    Default

    Dear Dave i am sorry to hear you are sad because i am too my family is tearing each other up and it is depressing but i just gave it to God and said He has to fix it. I have been on pred for amost 3 years with varing doses and it is a wonder drug at times and not so others hang in there. Love Bonita

  7. #7
    Join Date
    Feb 2009
    Location
    North Carolina
    Posts
    78
    Thanks
    0
    Thanked 2 Times in 2 Posts

    Default

    Justdave,

    I have been on varying doses of prednisone multiple times and I can tell you that depression is a guaranteed side-effect for me. The feeling of total hopelessness is consuming and that curling into a ball that you describe is quite familiar.

    Your attitude will get you through it, be strong! Samo

  8. #8
    Join Date
    Dec 2008
    Location
    UK
    Posts
    3,091
    Blog Entries
    59
    Thanks
    0
    Thanked 94 Times in 83 Posts

    Default hi

    Im also am sad you feel this way and i hope you find comfort knowing we all care and understand you.

    Love n gentle hugs
    Amanda.xxxxxx
    I am still here,just been on new meds so unable to function like i used to.I will pop back,just know im thinking of you all and hoping you are keeping on keeping on.xxxxxxx

  9. #9
    Join Date
    Jun 2009
    Location
    Detroit, Michigan... born and raised
    Posts
    293
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    hey Justdave.

    I know exactly how you feel, sometimes I get discouraged.... oh hell who am i kidding, I get depressed sometimes too. What u have to tell yourself is that this is temporary and things will get better very soon, and they will. I hope you feel better soon. .... Cheer up

    Chriss
    Live, love, and most importantly be grateful!!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •